# SDR IPXA09556639

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10328
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FRAME DAMAGE AT STA 1640 BETWEEN STR 21 & 22R.  REPAIRED PER EO B757-5310-34149-A.
